# SDR DHL97740005

- Difficulty date: October 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N740DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21930
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 1U11032
- Condition: Malfunctioned
- Location: Nr 5 Le Slat
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF FLAPS RETRACTED NORMALLY UNTIL FORWARD L/E FLAP INTRANSIT LIGHT EXTINGUISHED FOR ONE SECOND THEN CAME BACK ON.  AFT FLAP INDICATOR INDICATED NR 5 SLAT NOT UP.  REMOVED AND REPLACED NR 5 SLAT ACTUATOR AND LEAKS CHECK GOOD PER DHL MM 27-82-11.  CHANGED L/E FLAP CONTROL MODULE.
